These posts and comments were found on social media sites such as Reddit. Links to original posts are provided below each post.
I need some comfort in my situation please
I took finasteride a few days a week for several months. I had basically no libido while on it along with having ED but pushed through bc i couldnt stand losing my hair. I realized this was no way of life and stopped taking fin to get my sex drive back. Its now been almost 3 weeks and i have zero libido or erection quality. Im genuinely just scared that im stuck like this and theres no one i can go to for help. Do most people recover and how long does it take generally?Post to r/FinasterideSyndrome, 2 Jun 2021
I took fin for a month, crashed hard and recovered within 3 months. 3 months of hell, but I’m luckily back on track.Comment by user cph*** replying to above post, 3 Jun 2021
hey, I took only 3 doses of propecia and had severe side effects right away(brainfog, ED, anxiety. I stopped and became better for 1 week. then after 3 weeks I had a huge crash, severe anxiety and brainfog. I am now 3 months off and I am almost normal again but still my penis sensivity is at 65% what was before.Comment by Ale***, 3 Jun 2021
I was on the drug for a few weeks and hadn’t done my due diligence about the side effects. After learning of them I decided to stop using the drug. About two weeks after cessation my sleep quality has taken a massive dive. Vivid dreams and shallow sleep, I wake up feeling incredibly groggy every morning, rarely feeling refreshed. I am constantly fatigued. Fortunately that is the extent of my symptoms. I’m about 6 weeks off the drug and I was wondering if anyone has dealt with something similar and seen it resolve over time.Post to r/FinasterideSyndrome, 4 Jun 2021
long time lurker, i think its the time to tell my story
its a throwaway account for obvious reasons, got the PFS almost 5 years ago, since than that motherf[***]er stole everything from me, my youth, motivation, libido, character, humor, vision and hope, i am not kidding, all went away overnight, i am not here to argue with deniers, if you guys think its a myth go ahead, take your chances, pop even 2 pills a day it might make the hair-loss process slower but for those who are skeptical and rational, just don’t take it, it is not worth it, if you get the syndrome, you are done, by done i mean DONE DONE, you will become a loser overnight, it is not even explainable, i can’t even explain this shit but depending on its severity you may lose a lot of things and by a lot i MEAN a LOT, i haven’t even mentioned the physical sides yet, pelvic constant pain, lower back pain, insomnia, 24H fatigue and brain fog. just don’t do it brother, it is not worth it. God bless you allPost to r/FinasterideSyndrome, 11 Jun 2021